Advertisement

kstours

Platinum Member
  • Content count

    2,244
  • Joined

  • Last visited

About kstours

  • Rank

  • Birthday 06/15/1958

Contact Methods

  • ICQ
    0

Profile Information

  • Gender
    Female
  • Location
    Boise, Idaho, USA
  • Interests
    Pets, animal fostering, horseback riding, dog agility, sheep herding training, writing.

Recent Profile Visitors

3,354 profile views
  1. AREEN!!!! I was so thrilled to see I had a comment from you! Of course I remember you and it's great to hear from you. I'm doing well and I hope you are too.

  2. Hey kstours! Remember me? :) Just passing by, and I saw you just had your birthday. Happy belated birthday to you. I hope you're doing well. Take care. <3

  3. Thanks, SW. That's sweet of you. I am well, thanks. Another year older but still kickin'!

  4. Happy Birthday! Hope you are doing well :)

  5. Thanks, Trace! Same to you! I'm doing good. Life is still uncertain with the house, finances and work, but the Black Beast hasn't visited me for quite a while now, thank goodness. Hope you're all doing well.

  6. I hope you had a fantastic day :)

  7. I Don't Think This Is Ever Going To End

    I'm sorry you've had it so rough lately, charis. There could be many reasons why you've hit another rough patch. Yes, it could be the meds. I'm also on Wellbutrin but a very low dose because when I increased the dose I got severely depressed. Ironic but true. It's definitely worth talking to your doctor about how you've been feeling. It could also be the weather, or the economy, or something someone said to you, or something you saw on TV, or a cold... sometimes the strangest things can trigger a negative thinking spiral that can be hard to break. It's hard for people who don't suffer from depression (family, friends) to understand. They don't get why we can't just snap ourselves out of it. And that distance can make you feel even more isolated and alone. I'm glad you'll be seeing your therapist soon--I'm sure that talking through your feelings and frustrations will help you feel better. Until then, hang in there and know that we're all pulling for you.
  8. Thanks, all! I'm doing really well. Hope all of you are too. Hugs to all of you. I care even if I'm not a regular on here any more. Love ya!

  9. Happy Birthday. I hope you are well.

  10. Hey, Burgy! I'm good! Popped in to answer a Lexapro message. Will try to write more later. Hugs!

  11. Thank you for the birthday wishes, dolphingirl! You're so sweet to stop by and remember me! ;)

  12. HAppy BIrthday!

  13. Surprise!!! Just popped in to say hi. Still got my cowboy. Hope you're doing well lambie. Miss you!

  14. Hi, Brian. I know it must be very frustrating and scary for you to not be feeling better. Yes, Lex does take longer than 4 weeks for many people, so it's very possible you WILL feel better on Lex, it will just take longer. The only way you will know is to stay on it, unfortunately. It is pretty common to have good and bad days while your body adjusts to Lex. As for the sleep issues, have you tried changing the time of day when you take Lex? I found that sometimes it worked better for me to take it in the morning, and other times it worked better for me to take it at night, so some experimentation there might help. Exercise (which I know is hard when you don't feel good) is also a great way to sleep better. Hope you feel better soon, Brian.
  15. Have you talked to your doctor about HOW to tape off on the meds, plastikstar? Usually the more gradually you decrease the dose the less severe the withdrawal symptoms are, and halving a dose is a pretty drastic cut. You might want to try a more gradual taper and see if that lessens your symptoms. If you're feeling that emotionally trashed you also might want to talk to your doc about trying a different med--one that might not have as many side effects for you. You might even find that just going to a lower dose of citalopram you can get the positive effects without the negative. I know I found lowering my dose of Lexapro helped me a lot. Then eventually I switched to Wellbutrin and that has worked really well for me. Wellbutrin can cause an increase in anxiety for some people though, so it's not for everyone. I hope you will discuss your meds with your doctor as that's the safest way to go about changing doses. Take care!